MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US TRI-LOCK BPS SZ 1 STD OFFSET; TRILOCK HIP STEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US TRI-LOCK BPS SZ 1 STD OFFSET; TRILOCK HIP STEM : HIP FEMORAL STEM
Model Number 1012-04-010
Medical Device Problem Codes Osseointegration Problem (3003); Migration (4003)
Health Effect - Clinical Codes Pain (1994); Inadequate Osseointegration (2646)
Date of Event 01/27/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Compass case (b)(4) report: it was reported that the stem subsided.Implant loosening was also noted of the trilock component-noncemented.The sale rep was contacted by the surgeon that she had a trilock implanted some time ago that had subsided in one of her patients.She did say that the patient missed their post-op office visit.She showed back up with a painful hip.She explained the stem had subsided and she wanted to revise it to a stryker and have liners available for exchange for the pinnacle cup.The pinnacle liner was exchanged and the stem and head was revised to stryker.The ref: (b)(4) lot: 39030g pinnacle altrx liner 36mm/52mm was used to replace the old liner.The 52mm pinnacle porocoat shell ref:(b)(4) lot:c43763 was left in patient.Doi: (b)(6) 2016; dor: (b)(6) 2021; affected side: right hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the material, manufacturing, inspection or sterile processing that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
TRI-LOCK BPS SZ 1 STD OFFSET
Common Device Name
TRILOCK HIP STEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12438024
Report Number1818910-2021-19544
Device Sequence Number3780530
Product Code KWA
UDI-Device Identifier10603295000723
UDI-Public10603295000723
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P070026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1012-04-010
Device Catalogue Number101204010
Device Lot Number745560
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/27/2021
Supplement Date Received by Manufacturer09/09/2021
Initial Report FDA Received Date09/08/2021
Supplement Report FDA Received Date09/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALTRX NEUT 36IDX52OD.; DELTA CER HEAD 12/14 36MM +5.; PINNACLE SECTOR II CUP 52MM.; TRI-LOCK BPS SZ 1 STD OFFSET.; ALTRX NEUT 36IDX52OD; DELTA CER HEAD 12/14 36MM +5; PINNACLE SECTOR II CUP 52MM; TRI-LOCK BPS SZ 1 STD OFFSET
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR